See Alike in...

Alike App

Browser

swagg.alex

795d

Is anyone else just not feeling a difference on cymbalta? Plus the withdrawals I get if I miss just 2 days. I was on 40mg but i’m back down to 20mg. should I ask about changing meds?

Top reply
    • Shelleee

      436d

      @BriTaylor I have pseudo tumor cerebri and my dr hasn’t told me anything about antidepressants making it worse, although I’ve wondered about that because I just started a new antidepressant and my pressure headaches have gotten worse

    • berry.i

      793d

      I’ve been on cymbatla for a few years now and it worked great in the beginning but lately I have felt that it’s not making much of a difference anymore. I plan on asking my doctor to switch and I can comment again if he gives me any advice about the subject

    • RJT

      793d

      Hi! I am on Cymbalta 90mg. a day 30mg in the morning and 60mg. at bedtime. It does help me a lot. I have been on the 60mg. for over a year now. July will be a year l was placed on the additional 30mg. I have had no side effects from it. It actually has worked really well for me. I can’t do Pain Management injections because with my excessive nerve damage it causes me even more pain so that is why l now take it in the morning as well.

    • BriTaylor

      793d

      @swagg.Alex I’m scared my doctor isn’t gonna do anything about it because I have pseudo tumor cerebri and most antidepressants and adhd medications mess with the pressure in my spine😔

      • Shelleee

        436d

        @BriTaylor I have pseudo tumor cerebri and my dr hasn’t told me anything about antidepressants making it worse, although I’ve wondered about that because I just started a new antidepressant and my pressure headaches have gotten worse

    • swagg.alex

      793d

      @BriTaylor i feel the same way. i felt like it was helping in the beginning, but now i feel worse. and i’m dosage has been upped but i still feel the same.

    • BriTaylor

      794d

      @Kaelin yes I have, but my doctor didn’t wanna put me on 2 new medicines at the same time. So when I go back in a week, he said if it needs to be changed he would change it to something else.

    • Kaelin

      794d

      @BriTaylor have you considered a medication change?

    • BriTaylor

      795d

      I’ve been on cymbalta since January, and I’m the beginning I was noticing a little difference, but now I’m more depressed and rarely wanting to do anything. I’ve brought this up to my doctor, and he upped it to 60 mg from the 40 mg I was taking. I was experiencing so much insomnia I was prescribed a sleeping aid, and so far that’s the only thing that’s working for me 😅

    • Kaelin

      795d

      @MochiBeans I’d give the medicine 1-2 months to reach its full potential. If you’re not sleeping well by then your options are to change your antidepressant or get prescribed a sleep aid!

    • MochiBeans

      795d

      @kaelin 60mg in the morning. I cut myself back to 30mg just to get some sleep at this point

    • Kaelin

      795d

      @MochiBeans are you taking it during the day or at night time?

    • MochiBeans

      795d

      I just started this med. it’s giving me insomnia and night terrors? Does anyone else experience that

    • Kaelin

      795d

      I’d consider changing meds at this point. A year is more than enough time to know if it will work for you or not.

    • swagg.alex

      795d

      been taking it for a year now at the end of this month for those wondering

    • qveenofthecastles

      795d

      It's helped me. I've been taking 30mg for a couple months now. If you've been taking it for a couple months and not having any luck I would definitely suggest getting your meds changed!

    • Kaelin

      795d

      How long have you been taking Cymbalta?

    • hmmmm

      795d

      if it's not doing anything for you, i'd definitely ask about changing meds! your doctor should know how to wean you off of it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion